# SDR SWAA2016030449652

- Difficulty date: February 19, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 68,715 hours, 55,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6547958
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO VERTICAL ATTACH ANGLE CORRODED AT BS 794, STRINGER 28R.  R & R ANGLE IAW SRM & DWG.
